# SDR COMA0460437

- Difficulty date: July 30, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 20,493 hours, 18,166 cycles
- Engine: Ge CF34*
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 4759701
- Part serial: 0187
- Condition: Malfunctioned
- Location: Lt Fire Warning
- Part time: 20,495 hours, 18,177 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FIRE FAIL CAUTION, LT ENGINE FIRE WARNING, IFSD LT ENGINE FOLLOWED BY RT ENGINE FIRE WARNING, AND APU FIRE WARNING.  REPLACED THE FIREX CONTROLLER.
